MAUDE Adverse Event Report: ARGON MEDICAL DEVICES PRO-MAG BIOPSY NEEDLE 14GA X 10CM

ARGON MEDICAL DEVICES PRO-MAG BIOPSY NEEDLE 14GA X 10CM
Model Number 765014100
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Perforation of Vessels (2135)
Date of Event 10/12/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Sample is unavailable for evaluation.Without such evident to review, the complaint cannot be confirmed.If additional information is provided in the future, a follow-up report will be submitted.
 
Event or Problem Description
It took more than one shot to harvest a fragment.With the last patient, the cutting blade (which was open) caused injury to small vessels and bleeding.This has caused some inconvenience to my medical team.Note: this is the doctor's second complaint with a different batch.Previous complaint no.(b)(4).

Brand Name
PRO-MAG BIOPSY NEEDLE 14GA X 10CM
Common Device Name
PRO-MAG BIOPSY
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key16187183
Report Number0001625425-2023-00937
Device Sequence Number14095996
Product Code KNW
UDI-Device Identifier00886333006861
UDI-Public00886333006861
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K980226
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number765014100
Device Catalogue Number765014100
Device Lot Number11409806
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2023
Initial Report FDA Received Date01/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown